May 22, 2010 - 12:44 pm
I get the taxol/carboplatin every three weeks. Had first chemo two weeks ago and a few days afterwards and pretty bad joint and body pains for several days. Still get but not as badly as the first several days. (Plus I still get all kinds of odd pains post surgery-alot of the same pains others have mentioned, rib cage, back, right side etc). I see on on some of the various postings that others experienced the taxol pains and were given steroids. Some stated had the first time but got better later. Can anyone who has had this post their experiences? It scares me that it could affect the heart muscle???
For those that had steroids were they given in a bag drip pre-chemo? Were the steroids pills to take afterwards? Were they given by doctor after letting them know about these symptoms after the first chemo?
When I called the cancer center and spoke to the nurse initially when I first experienced, I was told that you can take your pain pills or tylenol to help. But to be honest, it scares me taking much more, when they are pumping the chemo chemicals into our bodies and we have to process that. It worries me all we are giving are livers and kidneys to process. Am I over-worrying on that?
I would like to know how many experienced these pains, did they get worse each treatment, did they last longer, or same each time? What did you do for these?
Thank you so much.
Peace, and healing to all!